# SDR AALA2020051549009

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 57,935 hours, 27,743 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 2334
- Condition: Unreliable
- Location: Cargo Bay
- Part time: 57,444 hours, 26,070 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT CARGO FIRE BOTTLE INDICATING DISCHARGE. REPLACED FIRE BOTTLE PER AMM 26-23-41 AND AFT CARGO SMOKE DETECTORS PER AMM 26-16-15. SEE ALSO FIRE BOTTLE(AALA202005149008), SMOKE DETECTOR (AALA202005149010), SMOKE DETECTOR (AALA202005149011), SMOKE DETECTOR (AALA202005149012).
